uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Bogomol'nyi vortices from Seiberg-Witten monopoles
Uppsala University.
1999 (English)In: INTERNATIONAL JOURNAL OF MODERN PHYSICS A, ISSN 0217-751X, Vol. 14, no 24, 3905-3920 p.Article in journal (Other scientific) Published
Abstract [en]

The Seiberg-Witten monopole equations are studied on manifolds of type X = Sigma x S-2, where Sigma is a Riemann surface of genus g > 1. Imposing spherical symmetry on the monopole equations, Bogomol'nyi vortices on Sigma are obtained. The dimensions of t

Place, publisher, year, edition, pages
WORLD SCIENTIFIC PUBL CO PTE LTD , 1999. Vol. 14, no 24, 3905-3920 p.
Keyword [en]
URN: urn:nbn:se:uu:diva-66595OAI: oai:DiVA.org:uu-66595DiVA: diva2:94506
Addresses: Nasir SM, Dept Theoret Phys, Box 803, S-75108 Uppsala, Sweden. Univ Cambridge, Dept Appl Math & Theoret Phys, Cambridge CB3 9EW, England.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 158 hits
ReferencesLink to record
Permanent link

Direct link